# SDR ASAA2023101545640

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 6,131 hours, 1,766 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS HF #2 INDICATES FAIL W/ A SELECTION OF DIFFERENT FREQ BRIEFLY RESTORING, THEN BACK TO FAIL. GROUNDED - YES. CONFIRMED, CYCLED POWER TO HF #2. NORMAL OPERATION RESTORED. CONFIRMED CORRECT RECEPTION AUDIO AND TUNING TONE HEARD. ETOPS GROUND VERIFICATION SUCCESSFUL.
